# SDR SWAA981818

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO BIRD STRIKE ON NR 2 ENGINE ON ROTATION.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED PER BOEING MM, NO DAMAGED NOTED.
